# SDR QXEA2017032800191

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 20,096 hours, 21,563 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge Fitting
- Part number: 2D11541
- Condition: Broken
- Location: Interior Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA EMERGENCY EQUIPMENT COMPARTMENT DOOR SPRING HINGE NOT HOLDING DOOR CLOSED.  REPLACED BOTH HINGE & SPRING ASSEMBLIES AND BOTH LATCHES.  CHECKED GOOD. DOOR SPRINGS CLOSED AND LATCHES. NO FURTHER DEFECTS NOTED.
